# SDR YENA20100310034

- Difficulty date: March 10, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 11,161 hours, 6,773 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703909A
- Part serial: 01090198
- Condition: Tripped
- Location: Slats
- Part time: 11,393 hours, 7,069 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT JB1424-- DURING APPROACH TO PDX SLAT FAIL INFLIGHT, PERFORMED QRH PROCEDURE SLATS THEN OPERATED NORMALLY LANDED WITHOUT INCIDENT.  CREW ADVISED ON FOLLOWING QRH FAULT CLEARED NO CURRENT ACTIVE FAULTS WERE NOTED ON EICAS.  PDX MX T/S IN CMC FOUND FAULT CODE 27811021ACE ACCOMPLISHED FIM 27-81-00-810-802-A FOR SF-ACE1 AND SF-ACE2 AND PERFORMED OPERATIONAL TEST OF SLAT FLAP SYSTEM.  NO FAULT MESSAGE WERE NOTED IAW AMM 27-80-00-710-801-A/500 AND AMM 27-50-00.  AIRCRAFT RETURNED TO SERVICE AND FLOWN TO LGB, MX CONTROL ISSUED TSI 4379 FOR TROUBLESHOOTING, LGB MX FOUND 4 EA SLAT ACTUATORS TRIPPED AT NR 8 LEFT,  NR 3 RIGHT,  NR 4 RIGHT AND NR 7 RIGHT WINGS.  REMOVED AND REPLACED ALL FOUR SLAT ACTUATORS IAW AMM 27-81-01 PERFORMED MECHANICAL AND ELECTRICAL RIGGING PER AMM 27-80-00, ALL OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
